Open Access
Translator Disclaimer
May 2017 Fundamental solutions of nonlocal Hörmander’s operators II
Xicheng Zhang
Ann. Probab. 45(3): 1799-1841 (May 2017). DOI: 10.1214/16-AOP1102

Abstract

Consider the following nonlocal integro-differential operator: for $\alpha\in(0,2)$: \[\mathcal{L}^{(\alpha)}_{\sigma,b}f(x):=\mbox{p.v.}\int_{|z|<\delta}\frac{f(x+\sigma(x)z)-f(x)}{|z|^{d+\alpha}}\,\mathrm{d}z+b(x)\cdot\nabla f(x)+{\mathscr{L}}f(x),\] where $\sigma:\mathbb{R}^{d}\to\mathbb{R}^{d}\otimes\mathbb{R}^{d}$ and $b:\mathbb{R}^{d}\to\mathbb{R}^{d}$ are smooth functions and have bounded partial derivatives of all orders greater than $1$, $\delta$ is a small positive number, p.v. stands for the Cauchy principal value and ${\mathscr{L}}$ is a bounded linear operator in Sobolev spaces. Let $B_{1}(x):=\sigma(x)$ and $B_{j+1}(x):=b(x)\cdot\nabla{B}_{j}(x)-\nabla{b(x)}\cdot B_{j}(x)$ for $j\in\mathbb{N}$. Suppose $B_{j}\in C_{b}^{\infty}(\mathbb{R}^{d};\mathbb{R}^{d}\otimes\mathbb{R}^{d})$ for each $j\in\mathbb{N}$. Under the following uniform Hörmander’s type condition: for some $j_{0}\in\mathbb{N}$, \[\inf_{x\in\mathbb{R}^{d}}\inf_{|u|=1}\sum_{j=1}^{j_{0}}|uB_{j}(x)|^{2}>0,\] by using Bismut’s approach to the Malliavin calculus with jumps, we prove the existence of fundamental solutions to operator $\mathcal{L}^{(\alpha)}_{\sigma,b}$. In particular, we answer a question proposed by Nualart [Sankhyā A 73 (2011) 46–49] and Varadhan [Sankhyā A 73 (2011) 50–51].

Citation

Download Citation

Xicheng Zhang. "Fundamental solutions of nonlocal Hörmander’s operators II." Ann. Probab. 45 (3) 1799 - 1841, May 2017. https://doi.org/10.1214/16-AOP1102

Information

Received: 1 October 2014; Revised: 1 January 2016; Published: May 2017
First available in Project Euclid: 15 May 2017

zbMATH: 1372.60098
MathSciNet: MR3650416
Digital Object Identifier: 10.1214/16-AOP1102

Subjects:
Primary: 60H07 , 60H10 , 60H30

Keywords: fundamental solution , Hörmander condition , Malliavin calculus with jumps , nonlocal kinetic Fokker–Planck operator , Poisson functional

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.45 • No. 3 • May 2017
Back to Top